Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron, again; help michael

Posted by sleepy lizard on August 10, 2002, at 10:27:55

In reply to Re: remeron, again; help, posted by michael on August 7, 2002, at 15:46:20

I'm sorry to hear you are having such a difficult time with the Remeron, and other drugs. It is hard enough to live without these things too. I take Effexor XR 150 mg once daily (comes in 37.5, 75, 150) and it does not make me sleepy, except for an occassional relaxed yawn. I run two miles a day and feel refreshed in the morning (male age 49). I've tried Paxil which made me feel spaced out, and Celexa, which didn't do much at all. The AD's that reduce energy levels are: Serzone and Remeron. Some that increase energy levels are: Wellbutrin and Effexor XR. You have tried Wellbutrin and Serzone to no avail, and the Remeron is too sedating. Paxil is sedating, and Prozac is activating (haven't tried Prozac). There is also Desyrel (trazodone) but it is a more sedating one because it is prescribed for sleep disorders. There is Manerix (moclobemide) good for depression with anxiety, and not sedating. Also Vestra (reboxetine) -- may not be available in US -- which increases NE. (I'm assuming you are avoiding tricyclics and MAOI's entirely.)

My best guess is Effexor XR.

Check out the free medication chart at the following url:

http://www.psyd-fx.com/html/quick_reference_medications.html


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sleepy lizard thread:115314
URL: http://www.dr-bob.org/babble/20020807/msgs/115930.html